# SDR EE4Y2020020710625

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 66,202 hours, 51,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 69372537
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, MAIN CARGO CABIN, BS 685 LBL 46.57 WL 202 LH STUB BEAM LOWER CHORD WITH CRACK. NOTE: THE NEW STUB BEAM P/N 69-37253-7 WAS INSTALLED PER BOEING SERVICE REQUEST NO: 3-4567575131 INSTRUCTIONS (REF: JOB: A1H267 ITEM 2-28 COOPESA ENG. ORDER NO: COO-EO-2019-10453).
